Skip to content
My WebMD Sign In, Sign Up

Read user comments about the side effects, benefits, and effectiveness of temazepam Oral.

Overall User Ratings

352 Total User Reviews

User Reviews

«Previous 276-280 of 322 Next»
Condition: Chronic Trouble Sleeping
5/15/2008 1:21:44 AM

Reviewer: foxwen67, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 4

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 4

Comment:
tried a few different meds to help me sleep...none as effective as this...with others i would still be tossing and turning in bed 4 hours later...and groggy in the morning

Condition: Chronic Trouble Sleeping
4/15/2008 1:49:39 PM

Reviewer: chekinmail, 55-64 Female on Treatment for 1 to less than 2 years (Patient)

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 5

Comment:
After pricey and bad experience with Ambien, and Lunesta, the much less expensive and older drug Tamazepam seems to work better for me after 5 years of insomnia. I have a more natural sleep, and no hangover or memory loss.

Condition: Chronic Trouble Sleeping
4/14/2008 12:18:15 AM

Reviewer: mjrosen569, 35-44 Female on Treatment for less than 1 month (Patient)

Effectiveness

Current Rating: 1

Ease of Use

Current Rating: 3

Satisfaction

Current Rating: 1

Comment:
This medication was prescribed to me by my doctor recently for problems sleeping. Before taking this drug I took rozeram, which left me groggy in morning. This medicine however gave me a somewhat serious allergic reaction, I had problems breathing after taking it. I promptly stopped taking it after that as I am so leery about taking sleeping pills or medication of any kind.

Condition: Chronic Trouble Sleeping
4/8/2008 12:23:59 AM

Reviewer: BAKERY, 55-64 Female on Treatment for 2 to less than 5 years (Patient)

Effectiveness

Current Rating: 2

Ease of Use

Current Rating: 4

Satisfaction

Current Rating: 2

Comment:
Many nights it does not seem to help. I take Wellbutrin and the doctor recommend Restoril but my insurance company uses temazapam under their coverage. Lately I have trouble sleeping while using it.

Condition: Chronic Trouble Sleeping
4/4/2008 6:19:48 PM

Reviewer:

Effectiveness

Current Rating: 5

Ease of Use

Current Rating: 5

Satisfaction

Current Rating: 3

Comment:
Puts me to sleep great...but I am suffering from SEVERE muscle weakness. I'm only assuming it's this drug because that effect started about a week after I started taking it. BUT...I do sleep great and NO hangover! But I must stop taking it to get some strength back I hope! Anyone else have this side effect? If so,please e-mail me at zoobag@cox.net and let me know? Thanks! DZ

«Previous 276-280 of 322 Next»
Report Problems to the Food and Drug Administration
 
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

Ask the pharmacist

Questions about medications? Get expert answers by video or live chat about allergies, pregnancy, sleep, and more.
See the Ask the Pharmacist event schedule.

Ask a Question

Popular Slideshows & Tools on WebMD

feet
Solutions for 19 types.
Woman sitting in front of UV lights
Is yours working?
Healthy breakfast
What are you eating?
Young man exercising on bike
How not to get sick at the gym.
MS Overview
Recognizing symptoms.
bowl of yogurt with heart shape
Eat for a healthy heart.
Woman scrutinizing nose in mirror
Tips that work.
close up of leg with psoriasis rash
Know what to look for.
Woman sitting with child
Do you know the symptoms?
lone star tick
How to identify that bite.
young woman in sun
What to watch for.
Thyroid exam
See how much you know.

Women's Health Newsletter

Find out what women really need.

WebMD the app

Get trusted health information. Whenever. Wherever... with your iPhone, iPad or Android.

Find Out More
IMPORTANT: About This Section and Other User-Generated Content on WebMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatment or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment.

Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.